# SDR DALA1236895503

- Difficulty date: June 4, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 85,607 hours, 35,584 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT INBD SKATE ANGLE CRACKED.  REPAIRED IAW EA 06-075495-03 REV E.
